# SDR CA121022010

- Difficulty date: October 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW306C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN FLIGHT AT FL200, BOTH PILOTS NOTED SMOKE AND FUMES IN THE CABIN. BOTH BLEEDS WERE TURNED OFF AND THE SMOKE SUBSIDED. THE ACFT WAS RETURNED TO THE DEPARTURE POINT WHERE AN UNEVENTFUL LANDING WAS MADE. TROUBLESHOOTING IS ON-GOING.
